#doxepin #BPD #antidepressants #depression Feeling so low…new blog post

I started taking 10mg of doxepin a week ago, it’s supposed to help me sleep through the night, but if I do wake up it’s supposed to help me fall back asleep faster. I’m also still taking 2 mg of Klonopin both at night.

My dreams had mostly gone away while on the Klonopin, as the effectiveness of the klonopin lessened the dreams increased. Since I’ve added the doxepin it’s like dreaming on hyperdrive. I tend towards uncomfortable/unhappy dreams or nightmares. Lately they’ve been overwhelmingly sexual. While some people might like that, I just find it frustrating. I don’t have an outlet beyond taking care of it myself and that has in itself gotten frustrating. I find myself waking up at 2 in the morning from the very intense sex dreams very turned on.

I’m still not sleeping through the night. I’m waking up at least 2 or 3 times per night. The worst part is my mood. I feel so fucking low and so damn tired all the time, is it just a side effect that will wear off or is this how the medication affects me. The only way to tell is to wait it out as long as I can stand it.

I hate the antidepressant rollercoaster.

Advertisements

Feedback is appreciated

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s